# SDR SWAA2021111241545

- Difficulty date: November 8, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 67,505 hours, 40,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lh Wing To Body
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD WING TO BODY FAIRING INTERNAL SUPPORT ANGLE CRACKED FOR ACCESS PANEL 191AL.  REMOVED LT FWD WING TO BODY FAIRING INTERNAL SUPPOR ANGLE (END RIB) PER B737-700 SRM 51-40-02-0G-0 FOR ACCESS TO ATTCACH FAIRING PANEL #191AL VERIFIED STEP 1 LOCATED AND DRILLED NEW ANGLE FRAME AS PER REF B737-700 SRM 51-40-02-0G-0 VERIFIED STEP 3. OK TO INSTALL. INSTALLED INTERNAL SUPPORT ANGLE(FRAME) IN REF SRM 51-40-02-0G-0 AND DRAWING #116A3110 VERIFIED STEP 5.
